Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Invariance principles for local times at the maximum of random walks and Lévy processes

Abstract :

We prove that when a sequence of Lévy processes X(n) or a normed sequence of random walks S(n) converges a.s. on the Skorokhod space toward a Lévy process X, the sequence L(n) of local times at the supremum of X(n) converges uniformly on compact sets in probability toward the local time at the supremum of X. A consequence of this result is that the sequence of (quadrivariate) ladder processes (both ascending and descending) converges jointly in law toward the ladder processes of X. As an application, we show that in general, the sequence S(n) conditioned to stay positive converges weakly, jointly with its local time at the future minimum, toward the corresponding functional for the limiting process X. From this we deduce an invariance principle for the meander which extends known results for the case of attraction to a stable law.

Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.univ-angers.fr/hal-03031586
Contributeur : Okina Université d'Angers <>
Soumis le : lundi 30 novembre 2020 - 15:20:11
Dernière modification le : lundi 31 mai 2021 - 23:14:17

Lien texte intégral

Identifiants

Collections

Citation

Loïc Chaumont, R.-A. Doney. Invariance principles for local times at the maximum of random walks and Lévy processes. Annals of Probability, Institute of Mathematical Statistics, 2010, 38 (4), pp.1368 - 1389. ⟨10.1214/09-AOP512⟩. ⟨hal-03031586⟩

Partager

Métriques

Consultations de la notice

13